# SDR SWAA110065

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 75,713 hours, 68,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT BULLNOSE LIGHT LENS LOOSE AT ROW 16.  SECURED LIGHT PER MM.
